# SDR VNAA201910021103

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 8,293 hours, 7,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 169527
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA STATION EMERGENCY LIGHT SWITCH LEFT ON. REPLACED 4 EPSU BATTERIES IAW CRJ900 AMM. OPS CHECK GOOD. P/N 2013-1A S/N 169527, 503263, 126020, 500031.
